Search on: HAND-FOOT SYNDROME 
Descriptors Found: 1
Displaying: 1 .. 1  

 1 / 1 DeCS     
Descriptor English:   Hand-Foot Syndrome 
Descriptor Spanish:   Síndrome Mano-Pie 
Descriptor Portuguese:   Síndrome Mão-Pé 
Synonyms English:   Acral Erythema, Chemotherapy-Induced
Acral Erythemas, Chemotherapy-Induced
Chemotherapy Induced Acral Erythema
Chemotherapy Induced Palmoplantar Erythrodysesthesia
Chemotherapy-Induced Acral Erythema
Chemotherapy-Induced Acral Erythemas
Chemotherapy-Induced Palmoplantar Erythrodysesthesia
Chemotherapy-Induced Palmoplantar Erythrodysesthesias
Hand Foot Syndrome
Hand-Foot Syndromes
Palmoplantar Erythrodysesthesia, Chemotherapy-Induced
Palmoplantar Erythrodysesthesias, Chemotherapy-Induced
Syndrome, Hand-Foot
Syndromes, Hand-Foot  
Tree Number:   C17.800.174.600.587
C25.100.468.380.587
Definition English:   Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies. 
Indexing Annotation English:   do not confuse with HAND, FOOT AND MOUTH DISEASE
See Related English:   Hand, Foot and Mouth Disease
 
History Note English:   2012 
Allowable Qualifiers English:  
BL blood CF cerebrospinal fluid
CL classification CO complications
CN congenital DI diagnosis
DG diagnostic imaging DH diet therapy
DT drug therapy EC economics
EM embryology EN enzymology
EP epidemiology EH ethnology
ET etiology GE genetics
HI history IM immunology
ME metabolism MI microbiology
MO mortality NU nursing
PS parasitology PA pathology
PP physiopathology PC prevention & control
PX psychology RT radiotherapy
RH rehabilitation SU surgery
TH therapy UR urine
VE veterinary VI virology
Record Number:   54539 
Unique Identifier:   D060831 

Occurrence in VHL:
 
LILACS    
MEDLINE    
BDENF    
IBECS    

Similar:

 
DeCS